RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Semenova, Marina Vladimirovna

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 23
Presentations: 1

Number of views:
This page:1859
Abstract pages:8238
Full texts:990
References:447
Head Scientist Researcher
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person27591
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:schwidefsky.marina
https://mathscinet.ams.org/mathscinet/MRAuthorID/652279

Publications in Math-Net.Ru
2019
1. Yu. L. Ershov, M. V. Schwidefsky, “К спектральной теории частично упорядоченных множеств”, Sibirsk. Mat. Zh., 60:3 (2019),  578–598  mathnet
2018
2. A. V. Kravchenko, A. M. Nurakunov, M. V. Schwidefsky, “Structure of Quasivariety Lattices. I. Independent Axiomatizability”, Algebra Logika, 57:6 (2018),  684–710  mathnet; Algebra and Logic, 57:6 (2019), 445–462  isi  scopus
3. A. O. Basheyeva, M. V. Schwidefsky, “Quasiequational bases of Cantor algebras”, Sibirsk. Mat. Zh., 59:3 (2018),  481–490  mathnet  elib; Siberian Math. J., 59:3 (2018), 375–382  isi  scopus
2017
4. M. V. Schwidefsky, “Decompositions in complete lattices III. Unique irredundant decompositions and convex geometries”, Algebra Logika, 56:5 (2017),  613–635  mathnet; Algebra and Logic, 56:5 (2017), 409–424  isi  scopus
5. M. V. Schwidefsky, “Decompositions in complete lattices. II. Replaceable irredundant decompositions”, Algebra Logika, 56:3 (2017),  354–366  mathnet  mathscinet; Algebra and Logic, 56:3 (2017), 236–244  isi  scopus
6. A. V. Kravchenko, A. M. Nurakunov, M. V. Schwidefsky, “On quasi-equational bases for differential groupoids and unary algebras”, Sib. Èlektron. Mat. Izv., 14 (2017),  1330–1337  mathnet  isi
7. A. Basheyeva, A. Nurakunov, M. Schwidefsky, A. Zamojska-Dzienio, “Lattices of subclasses. III”, Sib. Èlektron. Mat. Izv., 14 (2017),  252–263  mathnet  isi
2016
8. M. V. Schwidefsky, “The class of bounded lattices is not axiomatizable”, Algebra Logika, 55:4 (2016),  493–497  mathnet; Algebra and Logic, 55:4 (2016), 327–329  isi  scopus
2015
9. M. V. Schwidefsky, “Complexity of quasivariety lattices”, Algebra Logika, 54:3 (2015),  381–398  mathnet  mathscinet; Algebra and Logic, 54:3 (2015), 245–257  isi  scopus
2014
10. C. Herrmann, M. V. Semenova, “Rings of quotients of finite $AW^*$-algebras. Representation and algebraic approximation”, Algebra Logika, 53:4 (2014),  466–504  mathnet  mathscinet; Algebra and Logic, 53:4 (2014), 298–322  isi  scopus
2012
11. M. V. Semenova, A. Zamojska-Dzienio, “Lattices of subclasses”, Sibirsk. Mat. Zh., 53:5 (2012),  1111–1132  mathnet  mathscinet  elib; Siberian Math. J., 53:5 (2012), 889–905  isi  elib  scopus
12. A. Nurakunov, M. Semenova, A. Zamojska-Dzienio, “On lattices connected with various types of classes of algebraic structures”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:2 (2012),  167–179  mathnet
2011
13. M. V. Semenova, “Embedding Lattices into Derived Lattices”, Sovrem. Probl. Mat., 15 (2011),  67–82  mathnet  elib; Proc. Steklov Inst. Math., 278, suppl. 1 (2012), S116–S130  isi  scopus
2009
14. M. V. Semenova, K. M. Skorobogatov, “Lattices isomorphic to subsemilattice lattices of finite trees”, Algebra Logika, 48:4 (2009),  471–494  mathnet  mathscinet  zmath  elib; Algebra and Logic, 48:4 (2009), 268–281  isi  elib  scopus
2007
15. M. V. Semenova, “On lattices embeddable into subsemigroup lattices. V. Trees”, Sibirsk. Mat. Zh., 48:4 (2007),  894–913  mathnet  mathscinet  zmath; Siberian Math. J., 48:4 (2007), 718–732  isi  scopus
16. M. V. Semenova, “On lattices embeddable into subsemigroup lattices. III: Nilpotent semigroups”, Sibirsk. Mat. Zh., 48:1 (2007),  192–204  mathnet  mathscinet  zmath; Siberian Math. J., 48:1 (2007), 156–164  isi  scopus
2006
17. M. V. Semenova, “Lattices Embeddable in Subsemigroup Lattices. II. Cancellative Semigroups”, Algebra Logika, 45:4 (2006),  436–446  mathnet  mathscinet  zmath; Algebra and Logic, 45:4 (2006), 248–253  scopus
18. M. V. Semenova, “Lattices Embeddable in Subsemigroup Lattices. I. Semilattices”, Algebra Logika, 45:2 (2006),  215–230  mathnet  mathscinet  zmath; Algebra and Logic, 45:2 (2006), 124–133  scopus
2005
19. M. V. Semenova, “Lattices That are Embeddable in Suborder Lattices”, Algebra Logika, 44:4 (2005),  483–511  mathnet  mathscinet  zmath; Algebra and Logic, 44:4 (2005), 270–285  scopus
2004
20. F. Wehrung, M. V. Semenova, “Sublattices of Lattices of Convex Subsets of Vector Spaces”, Algebra Logika, 43:3 (2004),  261–290  mathnet  mathscinet  zmath; Algebra and Logic, 43:3 (2004), 145–161  scopus
2001
21. M. V. Semenova, “Decompositions in Complete Lattices”, Algebra Logika, 40:6 (2001),  685–697  mathnet  mathscinet  zmath; Algebra and Logic, 40:6 (2001), 384–390  scopus
2000
22. M. V. Semenova, “Lattices with unique irreducible decompositions”, Algebra Logika, 39:1 (2000),  93–103  mathnet  mathscinet  zmath; Algebra and Logic, 39:1 (2000), 54–60  scopus
1999
23. M. V. Semenova, “Lattices of suborders”, Sibirsk. Mat. Zh., 40:3 (1999),  673–682  mathnet  mathscinet  zmath; Siberian Math. J., 40:3 (1999), 577–584  isi

2019
24. Yu. L. Ershov, S. S. Goncharov, V. D. Mazurov, B. S. Baizhanov, B. Sh. Kulpeshov, P. E. Alaev, A. V. Vasil'ev, E. V. Vasil'ev, E. P. Vdovin, V. V. Verbovskii, A. A. Vikent'ev, D. Yu. Vlasov, M. A. Grechkoseeva, V. N. Zhelyabin, P. S. Kolesnikov, V. M. Kopytov, L. L. Maksimova, I. A. Mal'tsev, A. S. Morozov, A. A. Nikitin, E. V. Ovchinnikova, S. P. Odintsov, D. E. Pal'chunov, N. A. Peryazev, A. G. Pinus, L. N. Pobedin, A. P. Pozhidaev, B. Poizat, V. G. Puzarenko, D. O. Revin, V. N. Remeslennikov, N. S. Romanovskii, A. N. Ryaskin, S. S. Starchenko, A. A. Stepanova, S. V. Sudoplatov, E. I. Timoshenko, D. A. Tusupov, N. G. Khisamiev, V. A. Churkin, Z. Chatzidakis, M. V. Schwidefsky, K. M. Shegirov, I. P. Shestakov, “Evgenii Andreevich Palyutin (1945–2018)”, Sib. Èlektron. Mat. Izv., 16 (2019),  1–10  mathnet
2015
25. S. S. Goncharov, V. D. Mazurov, L. L. Maksimova, A. S. Morozov, E. P. Vdovin, A. V. Vasil'ev, E. A. Palyutin, A. A. Nikitin, M. V. Schwidefsky, L. A. Bokut', I. P. Shestakov, E. I. Khukhro, “Yurii Leonidovich Ershov (on the occasion of his 75th birthday)”, Sibirsk. Mat. Zh., 56:3 (2015),  477–480  mathnet  mathscinet
2010
26. S. S. Goncharov, A. G. Kusraev, S. S. Kutateladze, I. A. Lavrov, V. D. Mazurov, A. S. Morozov, M. V. Semenova, “Yurii Leonidovich Ershov (on his seventieth birthday)”, Vladikavkaz. Mat. Zh., 12:2 (2010),  75–78  mathnet

Presentations in Math-Net.Ru
1. Е-многообразия модулярных решеток с дополнениями и регулярных алгебр
M. V. Semenova
Omsk Algebraic Seminar
November 17, 2011 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019